Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



QED domains and NED sets in $ \overline{\bf R}{}\sp n$

Author: Shan Shuang Yang
Journal: Trans. Amer. Math. Soc. 334 (1992), 97-120
MSC: Primary 30C65
MathSciNet review: 1065605
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contributes to the theory of quasiextremal distance (or $ {\text{QED}}$) domains. We associate with every $ {\text{QED}}$ domain $ D$ two $ {\text{QED}}$ constants $ M(D)$ and $ {M^{\ast} }(D)$ and exhibit how these constants reflect the geometry of $ D$. For example, we give a geometric characterization for $ {\text{QED}}$ domains $ D$ with $ {M^{\ast}}(D) = 2$ and obtain some sharp estimates of $ {\text{QED}}$ constants $ M(D)$ and $ {M^{\ast} }(D)$ for different kinds of domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C65

Retrieve articles in all journals with MSC: 30C65

Additional Information

Keywords: $ {\text{QED}}$ domain, $ {\text{NED}}$ set, modulus of a curve family, conformal capacity, quasiconformal mapping, quasiconformal reflection, quasicircle
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society